Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Remeron and sleep/hangover  (Read 471 times)

0 Members and 1 Guest are viewing this topic.

Offline electracat

  • Jr. Member
  • **
  • Posts: 63
  • Rec's: 0
    • Poke This Member
Remeron and sleep/hangover
« on: March 10, 2014, 05:14:35 PM »
Hi all,
A while ago I took Remeron every night to help with a (possibly anxiety-induced) sleep disorder in which I have excessive daytime sleepiness. Remeron helped a little to deepen sleep, but eventually I went off it.

Lately I've taken 3.5mg (tiny dose!) to help with sedation, and it's been awesome if I only use it every other night. Amazed that such a small dose could have effect (and I'm aware that lower doses have greater sedation, but thought 3.5 was too little. Apparently not!). Suddenly, though, it began having an adverse effect--keeping me up.

Recently, the worst thing about it is the morning--and much of the day--hangover. Never got this before, but now can barely get through day, and I know it's the drug effect. Eventually subsides by evening.

Drugs are so weird in how they affect us differently at different times...Ugh. Should I up the dose a little to get less sedation, and maybe less hangover?

Thanks for any advice!!
Bookmark and Share

Online Cuchculan

  • Hero Member
  • *****
  • Posts: 11078
  • Country: ie
  • Rec's: 167
  • Gender: Male
    • Poke This Member
Re: Remeron and sleep/hangover
« Reply #1 on: March 11, 2014, 02:21:47 PM »
I take 30mg Remeron and have no side effects at all. It knocks me out at night. Other than that it does nothing else. I wake up feeling good. Take more medication in the morning. Wide awake. I have never heard of such a small dose. I am surprised it does anything at all. Medication effects us all in different ways. I know some who take it and feel tired all day long. Others eat a lot more on it. Others have nightmares. It does different things to different people. If you were having no trouble with the higher dose and it was helping you out and I would question dropping to the lower dose. If something is working for you I would stick with it. With Remeron it knocks you out, but if you wake up, you can be wide awake. I have noticed that a few times. Before you do anything with your medication, talk it over with your doctor. Best to play it safe.
Bookmark and Share
The Lovable Irish Rogue

Offline electracat

  • Jr. Member
  • **
  • Posts: 63
  • Rec's: 0
    • Poke This Member
Re: Remeron and sleep/hangover
« Reply #2 on: March 12, 2014, 11:31:24 PM »
Thanks for your reply!

Yeah, when i was taking it every night (30mgs and then 15mg) I never had side effects. I stopped it because it wasn't helping my sleep/anxiety considerably; now, I just use a little as needed, every other night or so. And with this little, tiny dose, I feel wallopped!! Crazy. And that just started in last few weeks...

My wondering is: If 3.5mg gives me huge hangover, would 7.5 give me less hangover? Again, we're talking every other night, or as needed. I guess it's hard to know...
Bookmark and Share

Offline lonesnyper

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: Remeron and sleep/hangover
« Reply #3 on: May 22, 2014, 08:44:03 AM »
I was prescribed half a pill of Remeron (7.5mg) for sleep. It knocks me right out but I feel the "hangover" for the next couple of days. I sleep 7-8 hours the night I take it, and then still feel like I could sleep another 10 the following day. For example, I took it this past Monday night, Tuesday was terrible, Wednesday slightly better and only now (Thurs morning!) do I feel like it's completely gone out of my system. I honestly feel much better after getting zero sleep than taking Remeron and sleeping the entire night. I take it rarely, only on the nights I really have to get some sleep (and then still regret taking it :)). Maybe that's the problem - maybe if you take it regularly you won't have as much of a hangover, but I don't want to get on it regularly. That's what I heard though - the smaller the dose the more tired it makes you. My insomnia is psychological and I'm working on it with CBT. I feel like that's the way to go. Good luck.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
2159 Views
Last post August 21, 2007, 03:27:20 PM
by mrgreen
8 Replies
749 Views
Last post September 24, 2009, 08:03:21 PM
by Ellise
9 Replies
588 Views
Last post January 02, 2011, 06:21:42 AM
by benefit
16 Replies
25906 Views
Last post July 15, 2012, 11:41:55 AM
by basuraeuropea
2 Replies
327 Views
Last post October 23, 2013, 04:20:39 AM
by Sean

anything